Reactions to most things help pls

Home The Candida Forum Candida Questions Reactions to most things help pls

This topic contains 3 replies, has 3 voices, and was last updated by  Tommo 6 years, 8 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #86594

    Tommo
    Member
    Topics: 5
    Replies: 10

    Hi all great forum..
    I need some help pls i have been suffering for many years and only recently discovered it is candida after various misdiagnosis of me/cfs..

    I have started the diet and have taken diflucan however I experience nasty symptoms nearly daily now, i get the shakes, itching everywhere, feel very sick, blocked nose and feels like i cannot breathe properly and have to lie down until it goes away usually it is so bad i cannot even sleep..

    I don’t know if this is die off or allergy it gets worse when i have tried to take any of the following:

    milk thistle
    molybdenum
    live yoghurt
    vitamin c

    I am concerned in case this is allergy and I cannot seem to take anything that might help me..Advice pls ;o(

    #86604

    raster
    Participant
    Topics: 104
    Replies: 6838

    These sound like die-off symptoms. You need to protect your liver and kidneys to avoid further die off. Diflucan can damage the liver potentially (FYI).

    Check out this post:
    http://www.thecandidadiet.com/forum/yaf_postsm11590_Molybdenum-and-Dieoff-Symptoms.aspx#post11590

    Do you have chelated molybdenum?

    If all else fails, you can reduce or stop the diflucan and you should feel better. For some people, cheating on the diet can reduce die-off…eating something such as a half an apple, rice, etc.

    Sweating out the toxins via the skin is a great way to detox and should help with the symptoms.

    If you experience a lot of anxiety, depression, stress, etc…there’s an herb called ashwaganda (mispell) that can help.

    What kind of “reactions” do you get after taking these vitamins? What ingredients are in your vitamins? Do they contain maltodextrin?

    -raster

    #86630

    Latka
    Member
    Topics: 5
    Replies: 128

    I had a very bad allergic reaction to Diflucan myself: I had constant diarhea for 10 days, no food stayed inside (towards the end not even liquids), I had this weird shaking in my legs that would not stop, my skin got real dry and kept cracking, and I had dizzyness, headaches, vertigo and fever. For me the reaction was so strong that the doctor concluded it was an allergic reaction and not die off. Not sure what’s causing your troubles but since I had this bad experience on Diflucan myself I suspect it might have something to do with it. In any case Diflucan is tough on the liver so you really need to support the liver detoxing.

    #86788

    Tommo
    Member
    Topics: 5
    Replies: 10

    Hi Raster

    The reaction is from the vitamins and molybdenum it doesn’t say if it is chelated or not its the biocare nutrisorb brand with added vitamin c.

    Sometimes it happens straight away strange itching all over but mostly it happens at night then sometimes I feel very ill with dizziness and nausea and the shakes nothing seems to alleviate it it feels like I am going to die without being too over the tope about it lol. I also get this with probiotic yoghurt.

    I don’t get these symptoms with the diflican I just get more of my usual symptoms worse for 4 days then it goes away and i start to feel a little better..
    I have been taking one 150mg diflucan every 4-6 weeks or so when my symptoms get too bad to stand so try not to take too much because of the liver..

    I tried an epsom salt bath a few nights ago and that helped but not really sure what to do about the vit c and moly if to try it again..Is it usual to get die off from these?

    Last week I also have a hbot session at 1.75atm which made me feel much better but i didn’t experience any herxing with it, not sure if you are supposed too or not.

    Thanks again

    Leigh

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Reactions to most things help pls’ is closed to new replies.